# SDR SWIA201438968

- Difficulty date: July 19, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N215AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 34,506 hours, 23,410 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 579-685
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SEAT TRACK BS 579-685 HAS MULTIPLE CORRODED AREAS.  C-CHECK, REMOVED  AND REPLACED THE SEAT TRACK IAW REO AND AMM.
